# SDR FDEA201010063955

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 41,442 hours, 30,138 cycles
- Engine: Pwa JT8D15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244143
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL LIGHT ILLUMINATED AT 100 KTS ON T/O OAT  10. 169,000 TOGW. REJECTED T/O CHECKLIST COMPLIED WITH.  R & R NR 2 ENGINE N1 GAUGE AS  PRECAUTIONARY IAW AMM 31-00-011-4. RAN NR 2 ENGINE IAW JRH CHAPTER 6, ALL ENGINE PARAMETERS WERE NORMAL.  ON RETURN TO GATE FOUND 2 BLOW OUT PANELS MISSING ON NR 2 ENGINE RT AFT COWLING, OPENED NR 2 ENGINE COWL, FOUND AIR DUCTING PARTS LAYING IN COWLING, SUSPECT 13 STAGE DUCT AT TOP OF ENG. BLOWN APART, AND FIRE LOOP DAMAGED IN SAME AREA.  REPLACED THE 13TH STAGE SADDLE DUCT.
